# SDR 2008UALA02997

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 35,623 hours, 13,748 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  RTFL.  FOUND NOSE STRUT SEALS DAMAGED.  REPLACED NOSE STRUT SEALS, SERVICED STRUT.  NO REPEATS.
